# SDR SCNA20171015237

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CREASE BEAM INNER ANGLE CORRODED AROUND SEVERAL FASTENER HOLES COMMON TO BS 986.  BLENDED THE CORROSION AND FOUND OUT OF LIMITS.  REMOVED THE CREASE BEAM,  DRILLED AND INSTALLED NEW CREASE BEAM. PRIMED AND APPLIED CIC.
